Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Bleeding after sexual intercourse. Pain in the lower abdomen. What is the cause?

hi, im slightly concerned because me and my fiance just had sex and afterwards i was bleeding . we ve been having sex for 2 years and this has never happened this way. the blood was tinted orange rather then red or pink. it clearly smelled like blood but didnt look right. and now my stomache is hurting in the lower area. should i be concerned? what could have caused this?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
hi,
the possible causes are,
- post coital tear; that can occur due to lack of lubrication, forceful penetration etc, small tears will heal by themselves usually,
-presence of cervical erosion or polyps etc can cause post coital bleeding,
so if the bleeding gets repeated better once consult gynecologist and undergo physical examination to find out the actual cause and take treatment accordingly.
take care.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor